MathSciNet Relay Station
MathSciNet bibliographic data
MR995206 05A17 (05A30)
Blecksmith, Richard; Brillhart, John; Gerst, Irving On the ${\rm mod}\,2$ reciprocation of infinite modular-part products and the parity of certain partition functions. Math. Comp. 54 (1990), no. 189, 345–376.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement